Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number
00884450002575
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A piece of an angiographic catheter broke with a piece remaining in patient during an angiogram.The procedure was then converted to a cutdown approach to attempt to retrieve this part of the device.
New Search
Submit an Adverse Event Report
Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key
12202275
Report Number
12202275
Device Sequence Number
1377331
Product Code
DQO
UDI-Device Identifier
00884450002575
UDI-Public
(01)00884450002575
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/06/2021
Report Date
(Section F)
07/06/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00884450002575
Device Catalogue Number
7673-20M100SH
Device Lot Number
E2061856
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/21/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Weight
68
Date Report Sent to FDA
07/06/2021